# SDR DALA2022081605560

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 7,054 hours, 3,229 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CDL 8585530, FOUND L/H STAB #2 ELEVATOR HINGE BROKEN AT NUTPLATED THAT HOLD PANEL. REMOVED #2 ELEVATOR HING L/H SIDE PER PRI 601323-14 REV ORIG. 471692 POSITION NEW HINGE AND TRANSFERRED HOLES PER PRI 601323- 14 REV 1 471692 COMPLETED INSTALLATION OF HING #2 PER PRI 601323 -14 REV 1 471692. C/W ERA 601323-14 REV ORIGINAL A/C OK FOR SERVICE. (LP# 2359280)
